# SDR SWAA2023122131942

- Difficulty date: December 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 8,715 hours, 3,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Valve
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-113 01. EXTERNAL FUSELAGE DRAIN VALVE AT STA. 351.2+3'; STRINGER 29; IS CRACKED.<[01] REMOVED AND REPLACED FUSELAGE DRAIN VALVE (STA. 351.2+3'; STRINGER 29) I.A.W. AMM 53-31-03-000-801. AND AMM 53-31-03-400-801. E. TOOL: T/W: AAR 23517. DUE: 04/27/24. ISSUE TAG: WN36794.;[02] VERIFIED STEP 1 AUDIT CW
